• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

K. Hulek (1985): Complete Intersection Curves, the Splitting of the Normal Bundle and the Veronese Surface, Proceedings of the Week of Algebraic Geometry, Sitges (1983), Springer LN 1124, 132-145 (1985)

K. Hulek, A. Van de Ven (1985): The Horrocks-Mumford Bundle and the Ferrand Construction, Manuscr. Math. 50, 313-335 (1985)

K. Hulek, H. Lange (1985): Some Examples of Abelian Surfaces in P4, Journ. f. d. Reine Angew. Math. 363, 201-216 (1985)

K. Hulek, S. A. Stromme (1985): Appendix to the paper: Complete Families of Stable Vector Bundles, Proceedings of the Göttingen Arbeitstagung 1985, SLN 1194, 34-40 (1986)

W. Ebeling, C.T.C. Wall (1985): Kodaira singularities and an extension of Arnold's strange duality, Compositio Math. 56, 3-77 (1985)

W. Barth, K. Hulek (1985): Projective Models of Shioda Modular Surfaces, Manuscr. Math. 50, 73-132 (1985)